# SDR 98ZZZX1754

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NG
- Make and model: Bolkms BK117A4
- Aircraft serial: 7083
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End
- Part number: 10513143
- Condition: Worn
- Location: M/R
- Part time: 437 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREMATURE BEARING WEAR.  REMOVED AND REPLACED 4 EACH.
